# SDR MALA090086

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Saab 340B
- Aircraft serial: 7670
- Aircraft time: 16,024 hours, 13,899 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE LANDING GEAR WOULD NOT RETRACT AND RETURNED TO MSP.  REPLACED BRACKET FOR NLG CENTER/EXTEND PROX SENSOR AND ADJUSTED PROX SENSOR.
